Rocky Mountain Journal of Mathematics

Compact Multiplication Operators on Weighted Spaces of Vector-Valued Continuous Functions

J.S. Manhas

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 3 (2004), 1047-1057.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B38: Operators on function spaces (general) 47B07: Operators defined by compactness properties
Secondary: 47A56: Functions whose values are linear operators (operator and matrix valued functions, etc., including analytic and meromorphic ones) 46E10: Topological linear spaces of continuous, differentiable or analytic functions 46E40: Spaces of vector- and operator-valued functions

Compact operators multiplication operators weighted locally convex spaces operator-valued mappings


Manhas, J.S. Compact Multiplication Operators on Weighted Spaces of Vector-Valued Continuous Functions. Rocky Mountain J. Math. 34 (2004), no. 3, 1047--1057. doi:10.1216/rmjm/1181069842.

Export citation


  • K.-D. Bierstedt, Gewichtete Raüme Vektorwertiger Funktionen und das injektive Tensorprodukt I, II, J. Rein. Angew. Math. 259, 260 (1973), 186-210, 133-146.
  • J.T. Chan, Operators with the disjoint support property, J. Operator Theory 24 (1990), 383-391.
  • W. Feldman, Compact weighted composition operators on Banach lattices, Proc. Amer. Math. Soc. 108 (1990), 95-99.
  • J.E. Jamison and M. Rajagopalan, Weighted composition operators on $C(X,E)$, J. Operator Theory 19 (1988), 307-317.
  • H. Kamowitz, Compact weighted endomorphisms of $C(X)$, Proc. Amer. Math. Soc. 83 (1981), 517-521.
  • L. Nachbin, Elements of approximation theory, Math. Studies 14, Van Nostrand, Princeton, 1967.
  • J.B. Prolla, Weighted spaces of vector-valued continuous functions, Ann. Mat. Pura Appl. 89 (1971), 145-158.
  • W.M. Ruess and W.H. Summers, Compactness in spaces of vector-valued continuous functions and asymptotic almost periodicity, Math. Nachr. 135 (1988), 7-33.
  • R.K. Singh and A. Kumar, Compact composition operators, J. Austral. Math. Soc. 28 (1979), 309-314.
  • R.K. Singh and J.S. Manhas, Multiplication operators and dynamical systems, J. Austral. Math. Soc. 53 (1992), 92-102.
  • --------, Composition operators on function spaces, North-Holland Math. Studies 179, Elsevier Science Publ., Amsterdam, 1993.
  • --------, Compact and weakly compact weighted composition operators on weighted spaces of continuous functions, Integral Equations Operator Theory 29 (1997), 63-69.
  • R.K. Singh and W.H. Summers, Compact and weakly compact composition operators on spaces of vector-valued continuous functions, Proc. Amer. Math. Soc. 99 (1987), 667-670.
  • H. Takagi, Compact weighted composition operators on certain subspaces of $C(X,E)$, Tokyo J. Math. 14 (1991), 121-127.
  • --------, Compact weighted composition operators on $L^p$, Proc. Amer. Math. Soc. 116 (1992), 505-511.